Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of consuming alcohol while taking medication for migraine?

My hubby had a severe migraine attack last week.. its the first time that happened to him.. he has been asked to take ZOFER MD 4, KETANOV, SIBELIUM 10 mg and GABANTIN 100 . In addition to this he has been asked to take STILNOCT 6.25 mg for his sleeping problems. The problem now is that although i make sure he takes all his pills on time, I am very scared to do so coz he is alcoholic. During his migraine attack period, he had stopped drinking completely. But after the doctor told him what the diagnosis was and that he should stop alcohol completely, he started having a coupla drinks a day. I am really worried about the effects of mixing alcohol with these drugs. Please help me out with this..
Thu, 29 Apr 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Alcohol consumption during taking these medications, can lead to gastritis and sometimes bleed. So alcohol must be avoided.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Alcohol abuse


What are the side effects of consuming alcohol while taking medication for migraine?

Hello, Alcohol consumption during taking these medications, can lead to gastritis and sometimes bleed. So alcohol must be avoided. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist